# SDR F3LA2016040600015

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 36,873 hours, 15,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Part serial: 345600644
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 36,873 hours, 15,751 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LOG PAGE 981218, AFTER TAKEOFF THE FLIGHT CREW NOTED SMOKE IN THE AFT CABIN.  THE FLIGHT DECLARED AN EMER & RETURNED TO THE FIELD.  FOUND THE NR 2 PACK INOPERATIVE.  APPLIED MEL 21-52-01E CONTROL NR 1120060.  R & R NR 2 ACM IAW AMM 21-52-21 PAGE BREAK 401.  OPERATIONAL CHECKED GOOD.  REMOVED MEL 21-52-01E.
